Follow
Parama Dutta
Parama Dutta
Assistant Professor, Lakhimpur Girls' College
Verified email at gonitsora.com
Title
Cited by
Cited by
Year
Laplacian spectrum of non-commuting graphs of finite groups
P Dutta, J Dutta, RK Nath
Indian journal of pure and applied mathematics 49, 205-216, 2018
272018
Various energies of commuting graphs of some super integral groups
P Dutta, RK Nath
Indian Journal of Pure and Applied Mathematics 52 (1), 1-10, 2021
172021
On Laplacian energy of non-commuting graphs of finite groups
P Dutta, RK Nath
arXiv preprint arXiv:1705.10611, 2017
172017
Various energies of commuting graphs of finite nonabelian groups
P Dutta, B Bagchi, RK Nath
Khayyam Journal of Mathematics 6 (1), 27-45, 2020
162020
A generalization of commuting probability of finite rings
P Dutta, RK Nath
Asian-European Journal of Mathematics 11 (02), 1850023, 2018
92018
Autocommuting probability of a finite group
P Dutta, RK Nath
Communications in Algebra 46 (3), 961-969, 2018
92018
On r-Noncommuting Graph of Finite Rings
RK Nath, M Sharma, P Dutta, Y Shang
Axioms 10 (3), 233, 2021
62021
On relative commuting probability of finite rings
P Dutta, RK Nath
arXiv preprint arXiv:1708.05142, 2017
62017
Deficient perfect numbers with four distinct prime factors
P Dutta, MP Saikia
Asian-European Journal of Mathematics 13 (07), 2050126, 2020
42020
On generalized autocommutativity degree of finite groups
P Dutta, RK Nath
Hacettepe journal of mathematics and statistics 48 (2), 472-478, 2017
32017
Generalized autocommuting probability of a finite group relative to its subgroups
P Dutta, R Nath
Hacettepe Journal of Mathematics and Statistics 49 (1), 389-398, 2020
12020
On r-noncommuting graph of finite rings
R Kanti Nath, M Sharma, P Dutta, Y Shang
arXiv e-prints, arXiv: 1907.10350, 2019
12019
On relative autocommutativity degree of a subgroup of a finite group
P Dutta, RK Nath
arXiv preprint arXiv:1706.05614, 2017
12017
Various energies of some super integral groups
P Dutta, RK Nath
arXiv preprint arXiv:1705.00137, 2017
12017
On commuting probability of finite rings II
P Dutta, RK Nath
arXiv preprint arXiv:1611.01926, 2016
12016
On r-Noncommuting Graph of Finite Rings. Axioms 2021, 10, 233
RK Nath, M Sharma, P Dutta, Y Shang
s Note: MDPI stays neutral with regard to jurisdictional claims in published …, 2021
2021
Some bounds for relative autocommutativity degree
P Dutta, RK Nath
Proyecciones (Antofagasta) 39 (3), 679-691, 2020
2020
On г-noncommuting graph of finite rings
RK Nath, M Sharma, P Dutta, Y Shang
arXiv preprint arXiv:1907.10350, 2019
2019
On г-noncommuting graph of finite rings
M Sharma, P Dutta, RK Nath
arXiv preprint arXiv:1907.10350, 2019
2019
On certain generalizations of commuting probability of a finite ring
P Dutta
The system can't perform the operation now. Try again later.
Articles 1–20